- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 301718, 10 pages
Some Iterative Methods Free from Derivatives and Their Basins of Attraction for Nonlinear Equations
1Department of Chemistry, Roudehen Branch, Islamic Azad University, Roudehen, Iran
2Department of Mathematics, Zahedan Branch, Islamic Azad University, Zahedan, Iran
3Department of Mathematics and Applied Mathematics, School of Mathematical and Natural Sciences, University of Venda, P. Bag X5050, Thohoyandou 0950, South Africa
Received 4 January 2013; Accepted 2 April 2013
Academic Editor: Fathi Allan
Copyright © 2013 Farahnaz Soleimani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [4 citations]
The following is the list of published articles that have cited the current article.
- Fazlollah Soleymani, Stanford Shateyi, and Gülcan Özkum, “An Iterative Solver in the Presence and Absence of Multiplicity for Nonlinear Equations,” The Scientific World Journal, vol. 2013, pp. 1–9, 2013.
- Malik Zaka Ullah, A. S. Al-Fhaid, and Fayyaz Ahmad, “Four-Point Optimal Sixteenth-Order Iterative Method for Solving Nonlinear Equations,” Journal of Applied Mathematics, vol. 2013, pp. 1–5, 2013.
- Taher Lotfi, Alicia Cordero, Juan R. Torregrosa, Morteza Amir Abadi, and Maryam Mohammadi Zadeh, “On Generalization Based on Bi et al. Iterative Methods with Eighth-Order Convergence for Solving Nonlinear Equations,” The Scientific World Journal, vol. 2014, pp. 1–8, 2014.
- Taher Lotfi, and Elahe Tavakoli, “On a New Efficient Steffensen-Like Iterative Class by Applying a Suitable Self-Accelerator Parameter,” The Scientific World Journal, vol. 2014, pp. 1–9, 2014.